# SDR SWIA2020033049504

- Difficulty date: February 15, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM #1293. FS 625.25 AND STR 15.75R RIGHT SIDE OF AIRCRAFT BELLOW ENGINE. FOUND TO BE A DENTED SCRATCH MEASURES 2.55 INCHES LONG AND .011 INCHES DEEP. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C-CHECK) RO 3/26/2020   CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER TO THE DENTED SCRACH AT FS625.25 STR15.75R REF BOMBARDIER REO.  RESTORED FINISH.  COMPLIED WITH ST
